| Model Number |
CDS0706-XTW |
| Medical Device Problem Code |
Incomplete Coaptation (2507)
| Health Effect - Clinical Codes |
Heart Failure/Congestive Heart Failure (4446); Mitral Valve Insufficiency/ Regurgitation (4451)
| Date of Event |
02/18/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to the reported incomplete coaptation.Additionally, a review of the complaint history identified no similar complaints from the lot.Based on available information, a cause for the reported incomplete coaptation- single leaflet device attachment (slda) could not be determined.The reported recurrent mitral valve insufficiency/ regurgitation (mr) and heart failure appear to be a cascading effect of the reported slda.Mr and heart failure are known possible complication associated with mitraclip procedures.The reported hospitalization and unexpected medical intervention were results of case-specific circumstances.There is no indication of a product quality issue with respect to manufacture, design, or labeling.
Event or Problem Description
It was reported that on (b)(6) 2025, a patient presented with grade 4+ functional mitral regurgitation (mr) for a mitraclip procedure.During the procedure, two mitraclip xtw's were successfully implanted.The final mr was grade 2+.There were no adverse patient effects or clinically significant delays reported.On an estimated date, (b)(6) 2026, the patient returned symptomatic with heart failure symptoms for a transthoracic echocardiogram (tte), it was identified that the first mitraclip xtw had a single leaflet detachment (slda).The mr returned to 4+.